Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Centre manifolds for stochastic evolution equations
Author: Chen, X.
Roberts, A.
Duan, J.
Citation: Journal of Difference Equations and Applications, 2015; 21(7):606-632
Publisher: Taylor and Francis
Issue Date: 2015
ISSN: 1023-6198
Statement of
Xiaopeng Chen, Anthony Roberts, and Jinqiao Duan
Abstract: Stochastic invariant manifolds are crucial in modelling the dynamical behaviour of dynamical systems under uncertainty. Under the assumption of exponential trichotomy, existence and smoothness of centre manifolds for a class of stochastic evolution equations with linearly multiplicative noise are proved. The exponential attraction and approximation to centre manifolds are also discussed.
Keywords: stochastic partial differential equations (spdes); exponential trichotomy; centre manifolds; stability; dynamical approximation
Rights: © 2015 Taylor & Francis
DOI: 10.1080/10236198.2015.1045889
Grant ID:
Published version:
Appears in Collections:Aurora harvest 7
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.